MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 09-1462-0056
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the amplifier was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported signal loss and subsequent cancellation could not be conclusively determined.
 
Event or Problem Description
During an atrial flutter ablation procedure a cancellation occurred due to signal loss.Following patient preparation ecg signals were displayed as expected but when the catheter was connected to the recording system, no intracardiac signals were available.The procedure was cancelled.There were no consequences to the patient.

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7685100
Report Number2184149-2018-00106
Device Sequence Number1398343
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;